Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Decompositions of looped co-$ H$-spaces


Authors: J. Grbić, S. Theriault and J. Wu
Journal: Proc. Amer. Math. Soc. 141 (2013), 1451-1464
MSC (2010): Primary 55P35, 55P45; Secondary 05E05, 20C20, 52C35
Published electronically: September 14, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove two homotopy decomposition theorems for the loops on simply-connected co-$ H$-spaces, including a generalization of the Hilton-Milnor Theorem. Several examples are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55P35, 55P45, 05E05, 20C20, 52C35

Retrieve articles in all journals with MSC (2010): 55P35, 55P45, 05E05, 20C20, 52C35


Additional Information

J. Grbić
Affiliation: School of Mathematics, University of Manchester, Manchester M13 9PL, United Kingdom
Email: jelena.grbic@manchester.ac.uk

S. Theriault
Affiliation: Department of Mathematical Sciences, University of Aberdeen, Aberdeen AB24 3UE, United Kingdom
Email: s.theriault@maths.abdn.ac.uk

J. Wu
Affiliation: Department of Mathematics, National University of Singapore, Singapore 119260, Republic of Singapore
Email: matwujie@math.nus.edu.sg

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11417-0
PII: S 0002-9939(2012)11417-0
Keywords: Homotopy decomposition, loop space, co-$H$-space
Received by editor(s): March 1, 2011
Received by editor(s) in revised form: June 17, 2011, June 24, 2011, July 12, 2011, and August 23, 2011
Published electronically: September 14, 2012
Additional Notes: The first author’s research was supported in part by EPSRC grant EP/F004079/1.
The third author’s research was supported in part by the Academic Research Fund of the National University of Singapore.
Communicated by: Brooke Shipley
Article copyright: © Copyright 2012 American Mathematical Society